MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that two ar-2924bch implants broke on insertion during a hip scope with a labral repair.The first implant broke on insertion.All was retrieved.A second implant was used in the same location and implanted fine.A third implant was used during this procedure but also broke during insertion.The top part broke off and it was retrieved.The remainder of the anchor stayed seated and the surgeon determined it had sufficient fixation therefore he elected to leave it in the patient.The procedure was completed with no further issues.The patient is fine to date.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12983462
Report Number1220246-2021-04081
Device Sequence Number14510344
Product Code MAI
UDI-Device Identifier10888867311302
UDI-Public10888867311302
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberBIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK
Device Catalogue NumberAR-2924BCH
Device Lot Number13082237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/13/2021
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown